# SDR AALA20050455

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHT AT MID LAV AND BETWEEN SEAT ROWS 12 AND 13 INOPERATIVE.  REPLACED FEEDER CABLE FROM FORWARD ENTRY TO NUMBER 2 DOOR AND REPLACED LIGHT SEGMENT BETWEEN ROWS 12 AND 13. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
